I’ve been experiencing high anxiety and panic attack’s so my doctor has put me on lorazapam. I’ve been taking 1mg sometimes half of that once daily. Do I need to taper off? I’m now taking 10mg of escitalapam.
Onlyme80: Taking the Lorazepam the way you are you should not have any problems just stopping it but keep it on hand. You may need to take it a few times as you take the Escitalopram 10mg if you don't know many people have an increase for a short period like 1 to 2 weeks of anxiety when they first start taking the Escitalopram and then it gradually goes away Hope you get to feeling better very soon. Have a good day Chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 2 answers
Posted 24 Jan 2011 • 4 answers
Posted 11 Feb 2015 • 1 answer
Posted 12 Dec 2015 • 2 answers
Posted 10 Feb 2017 • 1 answer